MathSciNet Relay Station
MathSciNet bibliographic data
MR1092737 (92a:49049) 49L20 (35B37)
Barbu, Viorel The dynamic programming equation for the time-optimal control problem in infinite dimensions. SIAM J. Control Optim. 29 (1991), no. 2, 445–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement